American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D61) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Ming-Guang Leu and Guan-Wei Li. The Diophantine equation $2 x^2 + 1 = 3^n$. Proc. Amer. Math. Soc. 131 (2003) 3643-3645. MR 1998169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Florian Luca. On the diophantine equation $x^{2}=4q^{m}-4q^{n}+1$. Proc. Amer. Math. Soc. 131 (2003) 1339-1345. MR 1949862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. H. E. Cohn. The Diophantine equation $x^p+1=py^2$. Proc. Amer. Math. Soc. 131 (2003) 13-15. MR 1929016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. W. Masser. On $abc$ and discriminants. Proc. Amer. Math. Soc. 130 (2002) 3141-3150. MR 1912990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. H. E. Cohn. On the class number of certain imaginary quadratic fields. Proc. Amer. Math. Soc. 130 (2002) 1275-1277. MR 1879947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zhenfu Cao. On the Diophantine equation $x^{p}+2^{2m}=py^{2}$. Proc. Amer. Math. Soc. 128 (2000) 1927-1931. MR 1694856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yann Bugeaud. On the diophantine equation $x^2-2^m=\pm y^n$. Proc. Amer. Math. Soc. 125 (1997) 3203-3208. MR 1422850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel Berend and Yuri Bilu. Polynomials with roots modulo every integer. Proc. Amer. Math. Soc. 124 (1996) 1663-1671. MR 1307495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yongdong Guo and Mao Hua Le. A note on the exponential Diophantine equation $x\sp 2-2\sp m=y\sp n$ . Proc. Amer. Math. Soc. 123 (1995) 3627-3629. MR 1291786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mao Hua Le. On the Diophantine equation $2\sp n+px\sp 2=y\sp p$ . Proc. Amer. Math. Soc. 123 (1995) 321-326. MR 1215203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Le Maohua. On the Diophantine equations $d\sb 1x\sp 2+2\sp {2m}d\sb 2=y\sp n$ and $d\sb 1x\sp 2+d\sb 2=4y\sp n$ . Proc. Amer. Math. Soc. 118 (1993) 67-70. MR 1152282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mao Hua Le. The Diophantine equation $x\sp 2=4q\sp n+4q\sp m+1$ . Proc. Amer. Math. Soc. 106 (1989) 599-604. MR 968624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1